# SDR ABXA010830

- Difficulty date: March 18, 2002
- Submitted: April 24, 2002
- Operation: Air carrier
- Aircraft: N849AX
- Make and model: Doug DC-8-61
- Aircraft serial: 45891
- Aircraft time: 55,663 hours, 25,234 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Longeron
- Part number: 575499227
- Condition: Corroded
- Location: Fwd. Lwr. Cargo
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ACCESSORY COMPARTMENT AT F.S. 640 - 660, LONGERON 31 RIGHT, WAS CRACKED. FABBED REPAIR STRAP AND REPAIRED AREA IAW DC-8 SRM 53-2-0, 53-4-1, 51-1-20D AND REA D853-43068MR.
